# SDR AWXA200200274

- Difficulty date: March 11, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 441,923 hours, 31,365 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK CORROSION WAS FOUND ON AFT CARGO PIT RT FLOOR SUPPORT BEAM BS 727D+6, RBL 7.5. MAINTENANCE REMOVED CORROSION AND MATERAIL REMAINING .039, FABRICATED 2 EACH REPAIR ANGLES FROM 7075-0.071, 7075-0-.081, HEAT TREATED IAW B737-300 SRM 53-00 FIG 201 SHT 1-3 & TPS-1003, TRIMMED, DRILLED, DEBURRED, TREATED, PRIMED, INSTALLED ANGLES AT BS 727D+6, RBL 7.5 IAW B737-300 SRM 53-00-53 FIG 201, SHT 1-3.
